[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Migraines on the pump



Ian wrote:
"I have had an excellent time reducing my HbA1C from 11.2 to 5.5 since
theintroduction of my pump, but I have started to suffer from migraines. This
hasonly recently occurred during the last couple of months and prior to this
thelast migraine I had was 22 years ago. It is not a headache caused by low
bloodsugar, there is a clear difference."



Ian - I don't know if this'll help since you state your headache is not caused
by low blood sugar.  But , I started getting migraines not when I went on the
pump, but when I got my BG under better control.  According to my Endo at the
time, one migraine trigger is a sudden change in BG levels, and I find I can
get the migraines when I go from a very high to very low BG (about 250 to 50).
You may just want to review your BG levels on the days that you have migraines
and see if you notice a pattern.

GDG
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org